SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 5-6 RT 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
74027256 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994); Swelling (2091); Injury (2348)
| Date of Event |
10/05/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient was suffered pain and swelling.Had suspected infection, and revision surgery was performed for debridement and insert replacement.
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded, it has been communicated that no information will forthcoming.Without supporting clinical/medical documents a thorough investigation cannot be performed.Should information become available this complaint can be re-assessed.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed parts revealed no prior complaints for the listed batches.Product was sterilized according to sterilization release documentation from quality control.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.